# SDR USAASA03118

- Difficulty date: September 25, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE LEFT FORWARD EMERGENCY POWER SUPPLY UNIT WAS FOUND INOPERATIVE DURING TESTING.  MAINTENANCE REPLACED THE LEFT FORWARD EMERGENCY POWER SUPPLY UNIT BATTERY.  OPERATIONALLY CHECKS OK.  (M)
